Research output: Contribution to journal › Article
Even order periodic operators on the real line. / Badanin, A.; Korotyaev, E.
In: International Mathematics Research Notices, Vol. 2012, No. 5, 2012, p. 1143-1194.Research output: Contribution to journal › Article
}
TY - JOUR
T1 - Even order periodic operators on the real line
AU - Badanin, A.
AU - Korotyaev, E.
PY - 2012
Y1 - 2012
KW - спектр
KW - лакуны
U2 - DOI: 10.1093/imrn/rnr057
DO - DOI: 10.1093/imrn/rnr057
M3 - статья
VL - 2012
SP - 1143
EP - 1194
JO - International Mathematics Research Notices
JF - International Mathematics Research Notices
SN - 1073-7928
IS - 5
ER -
ID: 5460093